# SDR SWAA2015122347427

- Difficulty date: November 24, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 41,919 hours, 24,364 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6547501
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB VERTICAL STIFFENER CRACKED AT STATION 101.9.  R & R STIFFENER IAW SRM.
